| Model Number |
PNDL, 5BV TVH TP 31G 6MM100CT 30/CS |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/13/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Additional report reference number: (b)(4): same complaint for different pen needle lot number.Pen needles were not returned for evaluation.Note: manufacturer contacted customer in several follow-up calls to ensure the initial concern is resolved - unable to establish contact with customer at this time.
Event or Problem Description
Consumer reported complaint of inaccurate dispense for the 31g trueplus pen needles.Customer stated the pen needles were not dispensing the insulin.Customer reported same complaint for different pen needle lot number: additional report reference number 114765-1.Customer stated she has been using the trueplus brand of pen needles for 3-4 years.The package had not been open or damaged when received by the customer.The customer is using compatible product and the pen needle is properly aligned.At the time of the call the customer felt well and did not report any symptoms.Customer did not claim to be injured while using the pen needles and no medical intervention related to the use of the product was reported.
Additional Manufacturer Narrative
Sections with additional information as of 09-nov-2022: h6: updated fda¿s type, findings and conclusions codes.H10: pen needles were not returned for evaluation.Complaint was forwarded to supplier quality and internal evaluation was performed by the manufacturer using pen needles from the same lot.No abnormalities observed with retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.